# SDR IXXA201311050070

- Difficulty date: August 30, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 79,510 hours, 18,404 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 015T032211
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON OTBD HORIZONTAL STIFFENER IS CRACKED.  R & R OTBD STIFFENER IAW SRM 51-40-02. ACFT WAS GROUNDED.
